# SDR USAA2013040900008

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,473 hours, 39,694 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXT SIGN PLACARD MISSING AT ROW 12 ABC.  MAINTENANCE INSTALLED EXIT ROW PLACARD IAW AMM 33-51-12.
